# SDR DALA2025121609162

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 36,899 hours, 4,697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DE-ICE TRUCK IMPACTED LEFT SIDE OF AIRCRAFT. REPAIRED PER ERA 630961-14 REV. A. (1352799)
